MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that setup using a patient personal phone and patient mobile monitor (pmm) failed in the clinic.Technical services recommended to retry pmm setup after the pairing with the patient personal phone was released, and the representative assisted the patient with the setup process.During a later review, the representative successfully connected to the insertable cardiac monitor (icm) using clinic assist, where a red screen alert indicated that monitoring had been disabled due to an icm malfunction.No adverse patient effects were reported.This icm remains in service.

Brand Name
LUX-Dx II?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25741933
Report Number2124215-2026-36489
Device Sequence Number10483639
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)261106
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number116078
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/03/2026
08/11/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/07/2026
08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale